# SDR MALA975666

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A107
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY EXIT LIGHT OVER FLIGHT ATTENDANT SEAT INOP.  MAINTENANCE FOUND CANNON PLUG FOR FA SEAT CABINET TO BE DISCONNECTED.  RECONNECTED CANNON PLUG.  OPS CHECK GOOD.  (M)
